Thread: Night Sweats
05-10-2005, 09:04 AM #1
Im on week 5 of 500 sus a week and 250 cyp a week, I front loaded with 50mg of prop per day last few weeks, but last few nights I have been getting the night sweats, should I stop the prop as the long esters may be kicking in?
05-10-2005, 09:21 AM #2
just curious as why you are running cyp and sus??
05-10-2005, 09:27 AM #3
the cyp was supposed to be prop but the delivery was wrong, I took it anyway and decided to use it with the sus
05-10-2005, 09:35 AM #4
sust has prop in it... sweating can be normal for some, make sure and take a couple showers per day to prevent acne.
05-10-2005, 10:36 AM #5
get yourself a fan it will keep you cooler in the night.
05-10-2005, 11:09 AM #6
after this week I discontue prop , i only want to do 750 a week, now that the long esters are kicking in I dont need to be taking 350 mgs a week of prop,
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)